# SDR USAA2014020300003

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N80162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON R4 LOWER SUPPORT SILL AT BS 1661, RBL 50. REPLACED R4 LOWER SUPPORT SILL AT BS 1661, RBL 50 IAW SRM 51-10-02, 51-20-02, 51-40-02, 51-30-01, 51-20-01 & DWG 146N8016.
